# SDR 20001129SH005

- Difficulty date: November 13, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Part serial: H2640
- Condition: Cracked
- Location: Mlg
- Component: Main Wheel Assy, Bendix
- Component part number: 1542511
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION FOUND CRACK INDICATION AT SPOKE AREA.  (X)
